MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOID BASEPLATE Ø27X25; SHOULDER GLENOID BASEPLATE Ø27X25

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOID BASEPLATE Ø27X25; SHOULDER GLENOID BASEPLATE Ø27X25
Model Number 04.01.0155
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25 october 2019: lot 175039: 100 items manufactured and released on 07-mar-2018.Expiration date: 2023-02-26.No anomalies found related to the problem.To date, 65 items of the same lot have been already sold with 3 other similar events.Other implants involved in the complaint, batch review performed on 25 october 2019: reverse shoulder system 04.01.0162 glenoid polyaxial locking screw - l34 lot.179106 sn n/a lot 179106: 150 items manufactured and released on 23-apr-2018.Expiration date: 2023-04-09.No anomalies found related to the problem.To date, 105 items of the same lot have been already sold without any similar reported event.2 devices of this lot involved in this complaint.Reverse shoulder system 04.01.0161 glenoid polyaxial locking screw - l30 lot.182475 lot 182475: 450 items manufactured and released on 04-sept-2018.Expiration date: 2023-08-22.No anomalies found related to the problem.To date, 368 items of the same lot have been already sold without any similar reported event.Reverse shoulder system 04.01.0163 glenoid polyaxial locking screw - l38 lot.174750 lot 174750: 149 items manufactured and released on 01-mar-2018.Expiration date: 2023-02-13.No anomalies found related to the problem.To date, 81 items of the same lot have been already sold without any similar reported event.Reverse shoulder system 04.01.0162 glenoid polyaxial locking screw - l34 lot.174748 lot 174748: 200 items manufactured and released on 30-jun-2018.Expiration date: 2023-01-16.No anomalies found related to the problem.To date, 148 items of the same lot have been already sold with another similar even reported.Reverse shoulder system 04.01.0110 humeral reverse metaphysis +0mm/0° lot.174654 lot 174654: 104 items manufactured and released on 20-mar-2018.Expiration date: 2023-03-07.No anomalies found related to the problem.To date, 99 items of the same lot have been already sold without any similar reported event.Reverse shoulder system 04.01.0004 std humeral diaphysis - cementless - 9 lot.179096 lot 179096: 20 items manufactured and released on 29-mar-2018.Expiration date: 2023-03-13.No anomalies found related to the problem.To date, 12 items of the same lot have been already sold without any similar reported event.Reverse shoulder system 04.01.0127 humeral reverse hc liner ø42/+6mm lot.179984 lot 179984: 120 items manufactured and released on 24-apr-2018.Expiration date: 2023-04-09.No anomalies found related to the problem.To date, 17 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery 4 months after primary for infection, all hardware removed successfully.This patient comes from a very complex clinical history with multiple precedent intervention on the shoulder.

Brand Name
REVERSE SHOULDER SYSTEM GLENOID BASEPLATE Ø27X25
Common Device Name
SHOULDER GLENOID BASEPLATE Ø27X25
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9321301
Report Number3005180920-2019-00958
Device Sequence Number387880
Product Code PHX
UDI-Device Identifier07630040706421
UDI-Public07630040706421
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/26/2023
Device Model Number04.01.0155
Device Catalogue Number04.01.0155
Device Lot Number175039
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/15/2019
Supplement Date Received by Manufacturer10/15/2019
Initial Report FDA Received Date11/14/2019
Supplement Report FDA Received Date02/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR